See Alike in...

Alike App

Browser

erine1992

733d

Has anyone had pulsating or jolt like sensations whenever they switch meds, are recovering from illness, or for days after a panic attack? It’s super annoying but I can’t chalk it down to any specific occurrence. It’s happened when I had a fever, happened when I had bad allergies that make sleeping difficult, happened when I changed medication for anxiety or other issues, happens when I have an anxiety or panic attack for days after, happens when I am anxious in general. But I also have neurological issues so I don’t know what to make of it. My doctors are scheduled out so far that it’s nearly impossible for me to be seen.

    • Javen

      733d

      Well a lot of those instances can irritate body balance and that includes your nervous system. I know I would have a lot of twitching with panic attacks but that also manifested into severe tourettes so I couldn't say lol. Definitely best to see a doctor but for now just try to ignore it. The more you give it attention the more power it has over you. Easier said than done but its the best advice I've ever followed.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion